# SDR DXTA200701895

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 4,988 hours, 4,016 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR UNLOCKED LIGHT REMAINS ON AFTER GEAR RETRACTION.  CYCLED BREAKER NO CHANGE.  RETURN TO FIELD.  JACKED AIRCRAFT & SWUNG GEAR SEVERAL TIMES & COULD NOT DUPLICATE SQK. REPLACED NOSE GEAR UPLOCK SWITCH WITH NEW UNIT IAW CE560XL M/M CHAP 32-61-00.  GEAR SWING & OPS CHECK GOOD AT THIS TIME.
